Simultaneous extensions of turkevich's inequality and the weighted AM-GM inequality

Kós, Géza and Lee, H and Vandendriessche, P (2012) Simultaneous extensions of turkevich's inequality and the weighted AM-GM inequality. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 140 (3). pp. 971-975. ISSN 0002-9939 10.1090/S0002-9939-2011-10986-9

Full text not available from this repository.

Abstract

We establish a sharp homogeneous inequality which extends both the classical weighted AM-GM inequality and the Turkevich inequality. © 2011 American Mathematical Society.

Item Type: ISI Article
Uncontrolled Keywords: Weighted means, Turkevich's inequality, Euler's constant
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:31
Last Modified: 05 Feb 2014 12:27
URI: http://eprints.sztaki.hu/id/eprint/7409

Update Item Update Item